Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark on Radon-Nikodým properties of ordered Hilbert spaces


Author: Lothar M. Schmitt
Journal: Proc. Amer. Math. Soc. 105 (1989), 938-940
MSC: Primary 46L50; Secondary 46C99, 46E99
MathSciNet review: 957266
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize classical $ {L^2}$-spaces as well as $ {L^2}$-spaces of $ {W^ * }$-algebras by appropriate Radon- Nikodym principles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L50, 46C99, 46E99

Retrieve articles in all journals with MSC: 46L50, 46C99, 46E99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0957266-4
PII: S 0002-9939(1989)0957266-4
Article copyright: © Copyright 1989 American Mathematical Society